File Download
Supplementary

Article: Exponential asymptotics for time-space Hamiltonians

TitleExponential asymptotics for time-space Hamiltonians
Authors
Issue Date2015
Citation
L'Institut Henri Poincare Annales (B) Probabilites et Statistiques (In press), 2015, v. 51 n. 4, p. 1529-1561 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/202988

 

DC FieldValueLanguage
dc.contributor.authorChen, Xen_US
dc.contributor.authorHu, Yen_US
dc.contributor.authorSong, Jen_US
dc.contributor.authorXing, Fen_US
dc.date.accessioned2014-09-19T11:06:55Z-
dc.date.available2014-09-19T11:06:55Z-
dc.date.issued2015-
dc.identifier.citationL'Institut Henri Poincare Annales (B) Probabilites et Statistiques (In press), 2015, v. 51 n. 4, p. 1529-1561en_US
dc.identifier.urihttp://hdl.handle.net/10722/202988-
dc.languageengen_US
dc.relation.ispartofL'Institut Henri Poincare Annales (B) Probabilites et Statistiquesen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleExponential asymptotics for time-space Hamiltoniansen_US
dc.typeArticleen_US
dc.identifier.emailSong, J: txjsong@hku.hken_US
dc.identifier.authoritySong, J=rp01700en_US
dc.description.naturepostprint-
dc.identifier.hkuros238290en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats